# SDR R61A201403150378

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 19,179 hours, 14,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A MEGAPHONE VOLUME CONTROL BUTTON WAS MISSING.  MAINTENANCE R & R MEGAPHONE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
